# SDR SWAA2025071182767

- Difficulty date: June 17, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 61,888 hours, 33,237 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Debonded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED ACCESS PANEL 193CL AT LOWER FUSELAGE.  REPAIRED ACCESS PANEL 193CL AT LOWER FUSELAGE IAW SRM 51-70-05-2R-2 REPAIR 2.
